MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-TOTAL ANTERIOR HIP

Medline Industries, LP MEDLINE; DBD-TOTAL ANTERIOR HIP
Catalog Number DYNJ910861
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported issues with the cap staying on the spinal needle in the pack, including that upon opening the pack on the back table, the cap had been off the spinal needle and the needle was sticking up in the basin, and that the cap would not stay on the spinal needle during the case.Medline reviewed photos, finished good production records, finished good pack build, account complaint history, and component trending; the photos showed the spinal needle inside the ring basin with the tip visibly protruding and the protective cap/cover unattached.Based on the investigation and photo evaluation, medline confirmed the reported issue.Medline determined that the needles are received with the cap already secured by the vendor and the cap is not manipulated during kit assembly, and the root cause is considered to be a vendor product issue relating to the component manufacturing process; the vendor was unable to identify a root cause with the limited complaint information and no sample available, but identified it is possible that the caps were not firmly fitted during manufacturing.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "we are having issues with the cap staying on the spinal needle in our pack.Twice now upon opening the pack on the back table, the cap has been off the spinal needle, and needle sticking up in the basin." "it has also been reported that the cap won¿t stay on the spinal needle during the case.".

Brand Name
MEDLINE
Common Device Name
DBD-TOTAL ANTERIOR HIP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50755226
Report Number1417592-2026-39376
Device Sequence Number9241592
Product Code OJH
UDI-Device Identifier10198459159954
UDI-Public10198459159954
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ910861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown